# SDR AALA202511183478

- Difficulty date: September 13, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 77,869 hours, 32,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311127520200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATE HOLE ON SPLICE FITTING L/H LOCATED ON CENTER WINDSHIE LD FRAME POS  LOWER ATTACHMENT AREA, MEASURES OF DAMAGE ARE L=0.335IN,W=0.215IN. MAINTENANCE REPLACED SPLICE FITTING L/H LOCATED ON CENTER WINDSHIELD FRAME POST ON LOWER ATTACHMENT AREA FOR SPLICE FITTING L/H FOR INSTALLATION REFER TO NCN: 5138174 AND EA367699.
